Jump to content

debi2453

Junior Member
  • Posts

    67
  • Joined

  • Last visited

About debi2453

  • Birthday 02/04/1953

Profile Information

  • Gender
    Female
  • Location
    USA
  • Interests
    Learning as much as I can about depression.

Recent Profile Visitors

695 profile views

debi2453's Achievements

Junior Member

Junior Member (3/9)

6

Reputation

  1. I have been on sooo many meds for treatment resistant depression..anxiety. I ended up in the hospital where i finally agreed to ECT....After the black clouds .lifted they put me on parnate. This was almost 2 years ago and it is still working, it did take about 8 weeks for me to feel the change. dealing with depression is not and easy road but parnate makes the travel so much more tolerable. There are a lot of food restrictions but I have found that not all bother me. I take the whole 30ml in the morning so it does not effect my sleep plus I take 75ml of Seroquel at bed time and 25ml of Seroquel in the morning for anxiety. Hope this helps/////
  2. I get up and try to read, or just sit in the dark and reflect. Might not be the best option but I don't want to wake up the household.
  3. She sorta wants me to ignore my depression and anxiety. I am willing to do most any thing to over come this depression and anxiety.....but it's soooooo hard. Any one else going through this? She is still keeping me on the meds tho which is good.
  4. When do you take it? I take it at night to help me fall asleep. It does but I don't always stay asleep. I take 25 ml in The morn for anxiety and it makes me sleepy but I try and work throught it.
  5. I am on parnate which is and MAOI....seems to be working I guess been on it since oct with no relapses or ECT's. So you are not alone in this.
  6. Knowledge is power...I read everything I can about severe depression. But thats me. Fact of the matter is I do suffer from depression wether I read about it or not. Kuddo
  7. I am on parnate, but was never on the other and my memory is fine. I had ECT before going on parnate so my memory was alittle foggy but back to normal. Been on parnate for 7 months.
  8. I take parnate, because they are running out of meds to try me on as they have all failed. Its not a well know med and it has alot of diet restrictions. I just wish I had some one else who takes it to talk to and compare things.
  9. I kinda feel the way you do except I love my husband, but I feel so miserable inside. I try and hide my feelings from my husband so as not to add stress to his life. I really don't like myself either and wonder why any one like me...I am a fake who trys to be something she is not. Happy....I still know how you feel, things will get better once you get in to see the psych.....take care and keep posting here and talking to people.
  10. I had ECT's...and am very grateful that I did.
  11. Hi Trace..it is sedating and I can fall asleep but it only last for about 1 hour then I am wide awake like I am now. I also take it in the morning for anxiety. 25 ml in the am and 50 ml in the pm.
  12. Welcome to all of our world. Your story belongs to all of us. It's like reading all about me and every one else. These forums are great, and I get a lot of insight and knowledge here. It is my first bookmark. Keep reading and posting and by all means go to see a dr. This is your life and you need to find the happiness you deserve. Debbie
  13. It's 4:45 a.m. And once again I ca not sleep. This is getting so frustrating and overwhelming. My dr. did increase my seraquel and I can fall asleep but it's very brief and then Iam wide awake. Thank goodness for the Internet and my computer. But it's sleep I need so desperately. Any rest for the weary?
  14. Hi every one....thought I would drop in for a bit...truth of the matter I am looking for sleep and was wondering if any one knew where I could find soom. My dr. increased my seroquel but its not working.on ythe lighter side, I really like when I read post from people from different countries.....would love to visit somewhere some day.This insomnia is really getting to me and it seems my post is jupping all over the place and for that I apologise. Debbie
×
×
  • Create New...